Works matching DE "INFINITE products"
Results: 74
Special values of q-gamma products.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0123-0
- By:
- Publication type:
- Article
Higher order smallest parts functions and rank-crank moment inequalities from Bailey pairs.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0063-5
- By:
- Publication type:
- Article
Infinite product exponents for modular forms.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0050-x
- By:
- Publication type:
- Article
ARITHMETIC PROPERTIES OF INFINITE PRODUCTS OF CYCLOTOMIC POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 3, p. 375, doi. 10.1017/S0004972715001550
- By:
- Publication type:
- Article
INFINITE PRODUCTS OF CYCLOTOMIC POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 3, p. 400, doi. 10.1017/S0004972715000039
- By:
- Publication type:
- Article
ERDŐS’ METHOD FOR DETERMINING THE IRRATIONALITY OF PRODUCTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 3, p. 414, doi. 10.1017/S0004972711002309
- By:
- Publication type:
- Article
Games Arising from Infinite Production Situations.
- Published in:
- International Game Theory Review, 2000, v. 2, n. 1, p. 97, doi. 10.1142/S0219198900000020
- By:
- Publication type:
- Article
Probabilities as Values of Modular Forms and Continued Fractions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/941920
- By:
- Publication type:
- Article
On Rational Approximations to Euler's Constant γ and to γ + log (a/b).
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/626489
- By:
- Publication type:
- Article
An Aleph Hypothesis, and its Consequences for Beths, Sums of Beths, and Infinite Products of Alephs.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 4, p. 331, doi. 10.1002/malq.19880340409
- By:
- Publication type:
- Article
On the compactness of convolution-type operators in Morrey spaces.
- Published in:
- Mathematical Notes, 2017, v. 102, n. 3/4, p. 437, doi. 10.1134/S0001434617090152
- By:
- Publication type:
- Article
On a class of sine-type functions.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 5/6, p. 858, doi. 10.1134/S0001434608050313
- By:
- Publication type:
- Article
New Infinite Products of Cosines and Viète-Like Formulae.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 1, p. 15, doi. 10.4169/math.mag.86.1.015
- By:
- Publication type:
- Article
Factorizations that involve Ramanujan's function k( q) = r( q) r( q).
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 12, p. 2301, doi. 10.1007/s10114-011-0202-9
- By:
- Publication type:
- Article
On the convergence of the product of independent random operators.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2016, v. 88, n. 6, p. 927, doi. 10.1080/17442508.2016.1172579
- By:
- Publication type:
- Article
A note on the L-theory of infinite product categories.
- Published in:
- Forum Mathematicum, 2013, v. 25, n. 4, p. 665, doi. 10.1515/FORM.2011.128
- By:
- Publication type:
- Article
Continuous Semiring-Semimodule Pairs and Mixed Algebraic Systems.
- Published in:
- Acta Cybernetica, 2017, v. 23, n. 1, p. 61, doi. 10.14232/actacyb.23.1.2017.5
- By:
- Publication type:
- Article
On the Strengthened Jordan's Inequality.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/74328
- By:
- Publication type:
- Article
ON AN INEQUALITY OF REDHEFFER.
- Published in:
- Miskolc Mathematical Notes, 2015, v. 16, n. 1, p. 475, doi. 10.18514/MMN.2015.1261
- By:
- Publication type:
- Article
Fourier-Integral-Operator Approximation of Solutions to First-Order Hyperbolic Pseudodifferential Equations I: Convergence in Sobolev Spaces.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 6, p. 867, doi. 10.1080/03605300600635079
- By:
- Publication type:
- Article
Some Product Summability Of An Infinite Series.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2012, v. 10, n. 1/2, p. 309
- By:
- Publication type:
- Article
¿Cómo piensan los alumnos entre 16 y 20 años el infinito? La influencia de los modelos, las representaciones y los lenguajes matemáticos.
- Published in:
- Revista Latinoamericana de Investigación en Matemática Educativa, 2005, v. 8, n. 2, p. 169
- By:
- Publication type:
- Article
ANALYTIC IN THE UNIT POLYDISC FUNCTIONS OF BOUNDED L-INDEX IN DIRECTION.
- Published in:
- Matematychni Studii, 2023, v. 60, n. 1, p. 55, doi. 10.30970/ms.60.1.55-78
- By:
- Publication type:
- Article
Inspiring examples in rearrangements of infinite products.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2007, v. 38, n. 6, p. 797, doi. 10.1080/00207390600766493
- By:
- Publication type:
- Article
A simple geometric method of estimating the error in using Vieta's product for π.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2007, v. 38, n. 1, p. 136, doi. 10.1080/00207390601002799
- By:
- Publication type:
- Article
TRACES OF SINGULAR VALUES AND BORCHERDS PRODUCTSThis paper was supported by the Natural Science Research Institute of Seoul Women's University, 2004.
- Published in:
- Bulletin of the London Mathematical Society, 2006, v. 38, n. 5, p. 730, doi. 10.1112/S0024609306018789
- By:
- Publication type:
- Article
Infinite Products of Random Isotropically Distributed Matrices.
- Published in:
- Journal of Statistical Physics, 2017, v. 166, n. 1, p. 24, doi. 10.1007/s10955-016-1675-9
- By:
- Publication type:
- Article
A SEQUENCE OF GOOD APPROXIMATIONS FOR THE PERIOD OF A PENDULUM WITH LARGE INITIAL AMPLITUDE.
- Published in:
- Mathematical Scientist, 2016, v. 41, n. 1, p. 40
- By:
- Publication type:
- Article
SOME CONNECTIONS BETWEEN THE FORMULAS FOR π OF VIETA, WALLIS, AND BROUNCKER.
- Published in:
- Mathematical Scientist, 2013, v. 38, n. 1, p. 17
- By:
- Publication type:
- Article
Character sums for primitive root densities.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2014, v. 157, n. 3, p. 489, doi. 10.1017/S0305004114000450
- By:
- Publication type:
- Article
A variety of groups.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2005, v. 138, n. 1, p. 21, doi. 10.1017/S0305004104008114
- By:
- Publication type:
- Article
The centre of the second conjugate algebra of the Fourier algebra for infinite products of groups.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2005, v. 138, n. 1, p. 27, doi. 10.1017/S0305004104008072
- By:
- Publication type:
- Article
On Tasoev's continued fractions.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2003, v. 134, n. 1, p. 1, doi. 10.1017/S0305004102006266
- By:
- Publication type:
- Article
Philip Hall's problem on non-Abelian splitters.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2003, v. 134, n. 1, p. 23, doi. 10.1017/S0305004102006096
- By:
- Publication type:
- Article
Euler characteristics for orbifold generalized triangle groups.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2002, v. 132, n. 3, p. 435, doi. 10.1017/S030500410100562X
- By:
- Publication type:
- Article
The Product Over All Primes is 4π<sup>2</sup>.
- Published in:
- Communications in Mathematical Physics, 2007, v. 277, n. 1, p. 69, doi. 10.1007/s00220-007-0350-z
- By:
- Publication type:
- Article
Multifractal Analysis of Infinite Products of Stationary Jump Processes.
- Published in:
- Journal of Probability & Statistics, 2010, p. 1, doi. 10.1155/2010/807491
- By:
- Publication type:
- Article
Core equivalence with congested public goods.
- Published in:
- Economic Theory, 1995, v. 6, n. 3, p. 373, doi. 10.1007/BF01211782
- By:
- Publication type:
- Article
On approximation measures of -exponential function.
- Published in:
- International Journal of Number Theory, 2016, v. 12, n. 1, p. 287, doi. 10.1142/S1793042116500172
- By:
- Publication type:
- Article
Recursion rules for the hypergeometric zeta function.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 7, p. 1761, doi. 10.1142/S1793042114500547
- By:
- Publication type:
- Article
ON THE q-DERIVATIVE AND q-SERIES EXPANSIONS.
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 8, p. 2069, doi. 10.1142/S1793042113500759
- By:
- Publication type:
- Article
GLAISHER-TYPE PRODUCTS OVER THE PRIMES.
- Published in:
- International Journal of Number Theory, 2012, v. 8, n. 2, p. 543, doi. 10.1142/S1793042112500297
- By:
- Publication type:
- Article
ON THE DISTRIBUTION OF CYCLIC CUBIC FIELDS WITH INDEX 2.
- Published in:
- International Journal of Number Theory, 2006, v. 2, n. 2, p. 235, doi. 10.1142/S1793042106000541
- By:
- Publication type:
- Article
A THEOREM ON SEVEN-COLORED OVERPARTITIONS AND ITS APPLICATIONS.
- Published in:
- International Journal of Number Theory, 2005, v. 1, n. 2, p. 215, doi. 10.1142/S1793042105000157
- By:
- Publication type:
- Article
PRODUCTS OF EFFECTIVE TOPOLOGICAL SPACES AND A UNIFORMLY COMPUTABLE TYCHONOFF THEOREM.
- Published in:
- Logical Methods in Computer Science (LMCS), 2013, v. 9, n. 4, p. 1, doi. 10.2168/LMCS-9(4:14)2013
- By:
- Publication type:
- Article
About an Erdős-Grünbaum Conjecture Concerning Piercing of Non-bounded Convex Sets.
- Published in:
- Discrete & Computational Geometry, 2015, v. 53, n. 4, p. 941, doi. 10.1007/s00454-015-9664-3
- By:
- Publication type:
- Article
A summary of Euler’s work on the pentagonal number theorem.
- Published in:
- Archive for History of Exact Sciences, 2010, v. 64, n. 3, p. 301, doi. 10.1007/s00407-010-0057-y
- By:
- Publication type:
- Article
A Geometric Interpretation of an Infinite Product for the Lemniscate Constant.
- Published in:
- American Mathematical Monthly, 2006, v. 113, n. 6, p. 510, doi. 10.2307/27641976
- By:
- Publication type:
- Article
A Nowhere Differentiable Continuous Function Constructed by Infinite Products.
- Published in:
- American Mathematical Monthly, 2002, v. 109, n. 4, p. 378, doi. 10.1080/00029890.2002.11920899
- By:
- Publication type:
- Article
Conditional Convergence of Infinite Products.
- Published in:
- American Mathematical Monthly, 1999, v. 106, n. 7, p. 646, doi. 10.1080/00029890.1999.12005098
- By:
- Publication type:
- Article